On the maximum size of (p,Q)-free families

Füredi, Z. and Gyárfás, András and Ruszinkó, Miklós (2002) On the maximum size of (p,Q)-free families. DISCRETE MATHEMATICS, 257 (2-3). pp. 385-403.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2903

Update Item Update Item